The quasi-isomorphism class of the Kakimizu complex

Jessica Banks

Research output: Contribution to journalArticle (Academic Journal)peer-review

33 Downloads (Pure)

Abstract

It has been shown that the Kakimizu complex of a knot is quasi-isomorphic to Z^n for some n≥0. We give a lower bound on n, matching the upper bound previously given.
Original languageEnglish
Pages (from-to)1173-1183
Number of pages11
JournalNew York Journal of Mathematics
Volume23
Publication statusPublished - 6 Sep 2017

Fingerprint Dive into the research topics of 'The quasi-isomorphism class of the Kakimizu complex'. Together they form a unique fingerprint.

Cite this